uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Quantum integrable models and gauge-string duality PREFACE
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.
2011 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, Vol. 44, no 12, 120301- p.Article in journal (Other academic) Published
Place, publisher, year, edition, pages
2011. Vol. 44, no 12, 120301- p.
National Category
Physical Sciences
URN: urn:nbn:se:uu:diva-150669DOI: 10.1088/1751-8113/44/12/120301ISI: 000288123600001OAI: oai:DiVA.org:uu-150669DiVA: diva2:408296
Available from: 2011-04-04 Created: 2011-04-04 Last updated: 2012-04-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Minahan, Joseph A.
By organisation
Theoretical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 176 hits
ReferencesLink to record
Permanent link

Direct link